Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 407, NWS Tulsa, OK

August 15, 2006Craig County, Delaware County, Mayes County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 15, 2006, 1:13 AM CDT for Craig County, Delaware County, Mayes County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2006, 1:13 AM CDT (06:13 UTC)
Expired
Aug 15, 2006, 1:54 AM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Craig County, OK, Delaware County, OK, Mayes County, OK

The radar

The Tulsa radar (KINX), 47 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 792 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
792 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1440 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 150613
SVRTSA
OKC035-041-097-150715-
/O.NEW.KTSA.SV.W.0407.060815T0613Z-060815T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
113 AM CDT TUE AUG 15 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAIG COUNTY IN NORTHEAST OKLAHOMA
  DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  MAYES COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 215 AM CDT

* AT 110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS
  STORM WAS LOCATED NEAR SALINA...MOVING NORTHEAST AT 20 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ADAIR...
  SPAVINAW...PENSACOLA...BIG CABIN...LANGLEY...CHLOETA...DISNEY...
  KETCHUM...VINITA...JAY...CLEORA...BERNICE AND GROVE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3638 9541 3615 9523 3651 9461 3678 9511

$$
2 follow-up statements
000 
WWUS54 KTSA 150647
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
147 AM CDT TUE AUG 15 2006

OKC035-097-150657-
/O.CAN.KTSA.SV.W.0407.000000T0000Z-060815T0715Z/
CRAIG OK-MAYES OK-
147 AM CDT TUE AUG 15 2006

...THE SEVERE THUNDERSTORM WARNING FOR MAYES AND CRAIG COUNTIES IS
CANCELLED...

LAT...LON 3668 9500 3625 9501 3627 9459 3668 9463

$$

OKC041-150715-
/O.CON.KTSA.SV.W.0407.000000T0000Z-060815T0715Z/
DELAWARE OK-
147 AM CDT TUE AUG 15 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR DELAWARE COUNTY...

AT 143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH.
THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF JAY...MOVING EAST AT 30
MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BERNICE...
ZENA...JAY...COLCORD AND GROVE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3668 9500 3625 9501 3627 9459 3668 9463

$$
000 
WWUS54 KTSA 150654
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
154 AM CDT TUE AUG 15 2006

OKC041-150704-
/O.CAN.KTSA.SV.W.0407.000000T0000Z-060815T0715Z/
DELAWARE OK-
154 AM CDT TUE AUG 15 2006

...THE SEVERE THUNDERSTORM WARNING FOR DELAWARE COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS 
STORM OVER THE NEXT HOUR AS IT MOVES TO THE NORTHEAST AT 20 MPH.

LAT...LON 3668 9500 3625 9501 3627 9459 3668 9463

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 9:09 PM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, Aug 14, 9:09 PM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
909 PM CDT MON AUG 14 2006

.UPDATE...
BROKEN BAND OF THUNDERSTORMS STRETCHES FROM NEAR ENID EASTWARD
INTO WESTERN AR NEAR FORT SMITH. THIS ACTIVITY CONTINUES TO LIFT
NORTHEAST...WELL NORTH OF THE SYNOPTIC BOUNDARY THAT APPEARS TO
BE ACROSS SOUTHERN OK. HAVE SEEN A MARKED DECREASE IN INTENSITY
OVER THE PAST FEW HOURS AS THE BOUNDARY LAYER HAS BEGUN TO
COOL...BUT STILL COULD SEE SOME 40-50 MPH GUSTS ALONG THE LEADING
EDGE OF THE STORMS OVER THE NEXT SEVERAL HOURS. DESPITE THE
WEAKENING INSTABILITY...MESOSCALE BOUNDARY INTERACTIONS AND LIFT
ASSOCIATED WITH NORTHWARD MOVING UPPER SYSTEM OVER WRN TX COULD
KEEP SCATTERED CONVECTION GOING MUCH OF THE NIGHT.

GOING POPS LOOK PRETTY GOOD...BUT HAVE DECREASED POPS NEAR THE
RED RIVER...WITH BEST CHANCE POPS REMAINING ACROSS EAST CENTRAL
AND PARTS OF NORTHEAST OK.

UPDATED PRODUCTS WILL BE OUR AROUND 920 PM.

&&

.PREV DISCUSSION... (ISSUED 248 PM CDT MON AUG 14 2006)

DISCUSSION...
POPS FORECAST WILL BE SOMEWHAT TRICKY TONIGHT AS FRONTAL BOUNDARY
PRESENTLY FROM ABOUT A MIAMI TO PAWNEE LINE SAGS ACROSS PART OF THE
AREA DURING THE NIGHT. IN ADDITION...AN OUTFLOW BOUNDARY FROM
SOUTHERN KANSAS STORMS EARLY THIS MORNING REMAINS PRESENT
SOMEWHERE NEAR I-40. A FEW STORMS HAVE BEGUN TO FIRE ALONG THESE
TWO FEATURES AND SHOULD CONTINUE ON THROUGH THE EVENING. MODIFIED
MORNING SOUNDINGS INDICATE DEEP INVERTED-V STRUCTURE AND A FEW
STRONG OR DAMAGING DOWNBURSTS SEEM LIKELY THROUGH THE EVENING
HOURS...WITH BETTER CHANCES TO THE SOUTH AND EAST.

MEANWHILE A WELL DEFINED MCV CLEARLY SEEN ON VIS SATELLITE NEAR
ABILENE CONTINUES TO SLOWLY LIFT NORTH NORTHEAST. MODEL TRENDS
HAVE BEEN TO LIFT THIS FEATURE ALMOST DUE NORTH AND EVENTUALLY
SHEAR IT APART AS IT ENCOUNTERS THE FRONTAL ZONE ACROSS NW
OKLAHOMA. THIS FEATURE COULD SERVE TO ENHANCE CONVECTION ALONG
FRONT SHOULD IT MAINTAIN ITSELF LONG ENOUGH AND WILL THUS KEEP
MEDIUM TO HIGH CHANCE POPS GOING THROUGH THE NIGHT MOST AREAS.

FRONTAL POSITION AND POSSIBLE ONGOING CONVECTION EARLY MAKE FOR
TRICKY TEMP FORECAST TUESDAY. BOTH WRF/GFS FROM 12Z SUGGEST FRONT
WILL NOT CLEAR SE OKLAHOMA AND GIVEN UPPER FLOW PATTERN AND TIME
OF YEAR THIS SEEMS PLAUSIBLE...BUT IF CONVECTION BECOMES MORE
WIDESPREAD OUTFLOW COULD PUSH MUCH FURTHER SOUTH. HAVE STUCK WITH
IDEA OF GOING ABOVE GUIDANCE TEMPS WITH FAR SOUTHERN AREAS AGAIN
TOPPING 100.

RETURN FLOW SETS UP QUICKLY MIDWEEK AS FRONT WASHES OUT AND BRINGS
MORE HOT WEATHER. AGAIN HAVE GONE WELL ABOVE GUIDANCE TEMPS
THROUGH THE LATER PERIODS. STILL SOME POSSIBILITY OF ANOTHER
FRONTAL BOUNDARY APPROACHING FROM THE NORTH BY THE WEEKEND...BUT
FOR NOW HAVE KEPT HOT AND DRY FORECAST THROUGH DAY 7.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM FORECASTER ID= 18
LONG TERM FORECASTER ID= 7
Hazardous weather outlook, Aug 14, 4:15 PM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
415 PM CDT MON AUG 14 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
415 PM CDT MON AUG 14 2006

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND ALL NORTHWEST ARKANSAS.
        ONSET...ONGOING.

        AREA AT GREATEST RISK...EAST CENTRAL OKLAHOMA AND
        ALL NORTHWEST ARKANSAS.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
 	ONSET...ONGOING.

DISCUSSION...
HOT TEMPERATURES COMBINED WITH A MOIST AIR MASS HAS PRODUCED
MODERATE TO STRONG INSTABILITY THIS AFTERNOON. SCATTERED
THUNDERSTORMS ARE ONGOING ACROSS MUCH OF THE AREA THIS
AFTERNOON...WITH THE GREATEST COVERAGE ALONG A STALLED BOUNDARY
LOCATED FROM NEAR FAYETTEVILLE ARKANSAS TO OKMULGEE OKLAHOMA.  THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND
DOWNBURST WINDS OF 70 MPH.  CONDITIONS SUPPORTING THIS TYPE OF
SEVERE WEATHER ARE COMMON ACROSS ALL EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

HOT AND HUMID CONDITIONS HAVE PRODUCED HEAT INDICES
BETWEEN 100 TO 105 OVER MUCH OF SOUTHEASTERN OKLAHOMA AND WEST
CENTRAL ARKANSAS.  PRECAUTIONS SHOULD BE TAKEN FOR ANY REQUIRED
OUTDOOR ACTIVITIES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED DUE TO THE SHORT LIVED NATURE OF
ANY SEVERE THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...DANGEROUS HEAT POTENTIAL.
THURSDAY...DANGEROUS HEAT POTENTIAL.
FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY...DANGEROUS HEAT POTENTIAL.
SUNDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THE LINGERING FRONTAL BOUNDARY WILL SUPPORT MORE THUNDERSTORM
ACTIVITY ON TUESDAY...MAINLY DURING THE AFTERNOON AND EVENING
HOURS WHEN THE ATMOSPHERE IS MOST UNSTABLE. STORMS THAT FORM WILL
BE CAPABLE OF PRODUCING STRONG DOWNBURST WINDS BUT MOST WILL REMAIN
BELOW SEVERE LEVELS.

MUCH OF THE AREA WILL BEGIN EXPERIENCING AFTERNOON HEAT INDICES IN
THE 100 TO 105 DEGREE RANGE BY WEDNESDAY AND THIS WILL CONTINUE
THROUGH THE WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Aug 14, 10:32 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1032 PM CDT MON AUG 14 2006

OKZ068-069-150415-
ADAIR OK-CHEROKEE OK-
1032 PM CDT MON AUG 14 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES:

IN EAST CENTRAL OKLAHOMA
     SOUTHERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 1032 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES WEST OF BUNCH...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MARIETTA...STILWELL...
BUNCH...BARON AND COOKSON.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
Special weather statement, Aug 14, 11:26 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1126 PM CDT MON AUG 14 2006

OKZ054-060-064-067-150515-
CREEK OK-OSAGE OK-TULSA OK-WAGONER OK-
1126 PM CDT MON AUG 14 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE...TULSA...EASTERN CREEK AND WESTERN WAGONER

AT 1126 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTH OF SAND SPRINGS TO 6 MILES
SOUTHEAST OF JENKS...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...GRAY...TULSA...SAND
SPRINGS...JENKS...OWASSO...GLENPOOL...SPERRY...SKIATOOK...BROKEN
ARROW...KIEFER AND SAPULPA.

GUSTY WINDS WILL PRECEDE THE HEAVY RAINFALL.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50
MPH...TORRENTIAL RAINFALL...AND FREQUENT LIGHTNING. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
Special weather statement, Aug 14, 11:48 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1148 PM CDT MON AUG 14 2006

OKZ067-150530-
WAGONER OK-
1148 PM CDT MON AUG 14 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     WESTERN WAGONER

AT 1148 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 10 MILES NORTHWEST OF ONETA TO ONETA...MOVING
EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...ONETA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Aug 15, 12:15 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CDT TUE AUG 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     TSTM WND GST     TULSA                   36.13N 95.92W
08/14/2006  U60 MPH          TULSA              OK   BROADCAST MEDIA

            RELAYED FROM STORM SPOTTER REPORT. ALSO 1 TO 2 INCH
            DIAMETER TREE LIMBS DOWN.

&&

JBM
Special weather statement, Aug 15, 12:19 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1219 AM CDT TUE AUG 15 2006

OKZ062-150600-
MAYES OK-
1219 AM CDT TUE AUG 15 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     MAYES

AT 1219 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 14 MILES NORTHWEST OF CHOUTEAU TO 6 MILES WEST OF
CHOUTEAU TO 6 MILES WEST OF MAZIE...MOVING EAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PRYOR...
MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE AND SALINA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Aug 15, 1:07 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
107 AM CDT TUE AUG 15 2006

OKZ057-062-063-150700-
CRAIG OK-DELAWARE OK-MAYES OK-
107 AM CDT TUE AUG 15 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     CRAIG...DELAWARE AND MAYES

AT 107 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES SOUTHWEST OF WHITE OAK TO 5 MILES NORTH
OF ROSE TO 4 MILES SOUTHEAST OF ROSE...MOVING EAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...JAY...
LEACH...TWIN OAKS...KANSAS...COLCORD...CHLOETA...ZENA...CLEORA...
GROVE...BERNICE...WEST SILOAM SPRINGS...VINITA...KETCHUM...BIG
CABIN...WHITE OAK...ROSE...SPAVINAW...STRANG...PENSACOLA...LANGLEY...
DISNEY AND MAYSVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 11:35 PM CDTSevere Thunderstorm WarningTSATulsa55 min
Aug 14, 11:44 PM CDTSevere Thunderstorm WarningTSARogers61 min
Aug 15, 2:40 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee65 min
Aug 15, 3:54 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg34 min
Aug 15, 4:09 PM CDTSevere Thunderstorm WarningTSALeFlore66 min
Aug 15, 4:56 PM CDTSevere Thunderstorm WarningTSAMuskogee64 min
Aug 15, 5:18 PM CDTSevere Thunderstorm WarningTSACreek57 min
Aug 15, 5:37 PM CDTSevere Thunderstorm WarningTSASequoyah38 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.